Diagosed with obstructive sleep apnea and ADD. Been taking trazodone 50mg nightly for about the last year and a half, and it has pretty much became ineffective recently. Where I was averaging 7-9 hours sleep, I'm down to 4-6 and waking up numerous times during this time. I am also taking Adderall (adderrall) 20mg, once when I wake up, and 10mg about 4 hours later, and another 10 mg later, if needed, but seldom take the last one. After talking with doc briefly, he decided to let me swap over to Temazepam from Trazodone. I know I shouldn't just stop trazodone, but I did, which of course is making it worse when I am trying to sleep. First, about 5 days ago, doc had me double my trazodone, took 100mg. bad idea, as I woke up with headache, and just felt awful the entire day. 4 days ago, tried it again, to see if it would work any better, but with same results. So, that was the last of the trazodone I took. 3 days ago, started off with 15 mg temazepam. Worked well, slept about 8 hours (first in a while), didn't wake up, felt refreshed when I woke up, which I haven't experienced in forever. 2 days ago, took the 15mg temazepam, poor results. slept about 3 hours solid, then woke up, dozed off, did that several times for about 3-4 hours, and got up. yesterday, same results. Question is, should I give it several more days to see if restoril will improve, being either I haven't really taken it long, or possibly the fact that I abruptly stopped trazodone, or the combination of the two? Other than lack of sleep the past two days, I have actually felt somewhat better, not being as irritable and in a better overall mood. I see alot of good and bad reviews of restoril, but finding little info in the way of anyone changing from trazodone to restoril, with the results I have experienced with both to this point.
HI-- I TO JUST DONT SLEEP AND HAVE TRYED ALL SLEEPING PILLS
TRY -ACO DOLL GOOGLE FIRST I TAKE A 1/2 EVERY NIGHT HUBBY TAKES 1 AND HAVE FOUND TO WORK FAR BETTER THAN ANY SLEEPING PILL PLEASE GOOGLE FIRST IF YOU DO NOT KNOW THE THIS OVER THE COUNTER MEDICATION
Trazodone hydrochloride is an antidepressant and temazepam is a benzodiazepine hypnotic agent. So the latter would help to tide over temporary insomnia. Also, as you are relatively feeling better as on temazepam, continue using it. But follow your doctors instructions carefully and don't exceed the specified dosage. Sleep aids are helpful in tiding over temporary insomnia. It would help to follow good sleep hygiene measures like going to bed at the same time, waking up at the same time, avoidance of alcohol, smoking and caffeinated beverages. Maintain warm, comfortable bedroom environment and engage in relaxing activities like a warm bath before bed time.
I'm on Dexedrine Spansules for ADD this is the same as Adderall (adderrall) except its a tad stronger. Your Addderall is formulated to be taken as one dose in the morning the peak plasma half life is 8 to 9 hours oppsed to 2 to 3 with immediate release formulations. So take full dose at 8 am and your sleeping pills will then work better. Never take an amphetamine after 4 pm (immediate release) or 12 noon with sustained release or you will have sleeping difficulties
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.